# SDR AALA202308117078

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 67,624 hours, 33,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070003001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOPERATIVE FLIGHT ATTENDANT SEAT LEFT HAND FLASHLIGHT IN AFT GALLEY AREA. REPLACED BATTERY FLASHLIGHT AT LEFT HAND FLIGHT ATTENDANT SEAT IN THE AFT GALLEY AREA PER DWG-DFD1061 SHEET 2 OF 3 REVISION:B.
